Skip to Main content Skip to Navigation
Journal articles

Consistent neutron star models with magnetic-field-dependent equations of state

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02482680
Contributor : La. Bibliotheque <>
Submitted on : Tuesday, February 18, 2020 - 11:18:54 AM
Last modification on : Saturday, April 11, 2020 - 2:19:40 AM

Links full text

Identifiers

Collections

Citation

Debarati Chatterjee, Thomas Elghozi, Jerome Novak, Micaela Oertel. Consistent neutron star models with magnetic-field-dependent equations of state. Monthly Notices of the Royal Astronomical Society, Oxford University Press (OUP): Policy P - Oxford Open Option A, 2015, 447 (4), pp.3785-3796. ⟨10.1093/mnras/stu2706⟩. ⟨hal-02482680⟩

Share

Metrics

Record views

159